# SDR FDEA201012044575

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680A3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53988624200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE FR 86, 5" INCHES INBD OF STR 15L, AFT CROSSBEAM HAS 2 EA PLACES OF   EXFOLIATION CORROSION, APPR 2" INCHES SQUARE. R & R CROSSBEAM AT FR 86, STR 15L IAW SRM 51-72-10 PAR 5&6 AND SRM 51-40-21, PAGES 1,2,3.
